# SDR COMA0760551

- Difficulty date: August 31, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,492 hours, 26,319 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9423 - GEAR DISAGREE ON APPROACH AFTER 45 MINUTES AT 30,000 FT, APPROX 10 SECONDS AFTER SELECTING GEAR DOWN, CLEARED ON ITS OWN.  CYCLED 5 MORE TIMES, COULD NOT DUPLICATE.  A/C LANDED SAFELY.  RE-RIGGED RIGHT NLG DOOR UP PROX SENSOR.
